MAUDE Adverse Event Report: CONCENTRIC MEDICAL TREVO PROVUE; CATHETER, THROMBUS RETRIEVER

CONCENTRIC MEDICAL TREVO PROVUE; CATHETER, THROMBUS RETRIEVER
Catalog Number 90184
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 08/30/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Based on the information currently available the reported patient death is a known and anticipated complication to these types of procedures and patient condition, and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complications has been assigned to the reported patient death.The subject device is not available.
 
Event or Problem Description
It was reported that the patient died for unknown reason after thrombectomy procedure at the right mca (middle carotid artery) m1.The death occurred between 34 to 102 days post procedure.7 days post-procedure, the patient¿s mrs (modified rankin scale) was 4 and the nihss (national institutes of health stroke scale) was 10.In addition, 34 days post-procedure, the patient¿s mrs was 4 as well.No further information is provided for now.

Brand Name
TREVO PROVUE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
CONCENTRIC MEDICAL
301 east evelyn
mountain view CA 94041
MDR Report Key9099828
Report Number0002954917-2019-00007
Device Sequence Number2831316
Product Code NRY
UDI-Device Identifier00815742001846
UDI-Public00815742001846
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number90184
Device Lot Number63119
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR